| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 010000661, g7 pps ltd acet shell 48c, lot# 7061400, foreign country: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that after the cup was installed and the liner was not tightened the first time, the cup was rinsed and checked and then knocked again, but the liner still could not be tightened.Since the patient had severe osteoporosis and did not dare to use too much force, the surgeon found that the cup was sunk in and the liner was still not tightened, so the ceramic liner was used instead.There was a 10 (ten) minute delay to remove the screws and replace the new liner.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: device was returned and evaluated.Upon visual inspection the liner had scratches near the scallops and to the lip of the device.There were two circular indentations on the outer diameter of the liner.Medical records were not provided.A review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.